# SDR DALA2014120106336

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BS 1212-1322.  THE CARGO TRACK WAS REMOVED, AND CORROSION WAS REMOVED.  A NEW CARGO TRACK WAS DRILLED,  TREATED,  PAINTED, AND INSTALLED IAW SRM 51-30-1, 51-10-3, PAR 26,14,21 AND 38, SRM 53-05, FIG 4C, SRM 51-10-4, 51-30-1 AND NDT SPM 04 -00-07, PAR 5, FIG 3 SHEET 1 AND 2.
